Alert archive / Georgia / River Flood Warnings in 2019
River Flood Warning 224, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 22, 2019, 8:05 PM EST for Dade County, Georgia; Hamilton County, Tennessee. It took effect at Dec 23, 2019, 1:17 AM EST. It was in force for 27 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 22, 2019, 8:05 PM EST (01:05 UTC)
- In effect from
- Dec 23, 2019, 1:17 AM EST
- Expired
- Dec 24, 2019, 4:34 AM EST
- In force
- 27 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Dade County, GA, Hamilton County, TN
The radar
The Northeast Alabama radar (KHTX), 58 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Lookout Creek near New England (ENGG1). The gauge peaked at 16.13 ft at Dec 23, 2019, 9:00 AM EST.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03568933, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
492
WGUS42 KFFC 230105
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
805 PM EST Sun Dec 22 2019
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Lookout Creek near New England affecting Dade and Hamilton
Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC083-TNC065-231504-
/O.NEW.KFFC.FL.W.0224.191223T0930Z-191224T0027Z/
/ENGG1.1.ER.191223T0930Z.191223T1200Z.191223T1827Z.UU/
805 PM EST Sun Dec 22 2019
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Lookout Creek near New England.
* From late tonight until Monday evening.
* At 7PM Sunday the stage was 6.4 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 12 feet.
* Forecast to rise above flood stage by early tomorrow and continue
to rise to near 13 feet by tomorrow morning. The river is forecast to fall
below flood stage by tomorrow early afternoon.
* At 12 feet...Flood stage is reached and minor flooding begins,
including Sells Lane in Trenton...Mason Road near Rising Fawn...
and Creek Road near New England. Minor flooding of pasture and
grazing land begins along the flood plain, including downstream
in the Tiftona area.
* At 13 feet...Minor flooding expands along Sells Lane in
Trenton...Mason Road near Rising Fawn...and Creek Road near New
England. All these roads will be closed. Also minor flooding
expands much further downstream as the creek crosses the Tennessee
border into the Tiftona area.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$5 follow-up statements
371
WGUS82 KFFC 230618
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
118 AM EST Mon Dec 23 2019
...The Flood Warning continues for the following rivers in Georgia...
Lookout Creek near New England affecting Dade and Hamilton
Counties
GAC083-TNC065-232018-
/O.EXT.KFFC.FL.W.0224.191223T0617Z-191224T0027Z/
/ENGG1.1.ER.191223T0543Z.191223T1200Z.191223T1827Z.UU/
118 AM EST Mon Dec 23 2019
...Flood Warning extended until this evening...The Flood Warning
continues for
The Lookout Creek near New England.
* At 100 AM Monday the stage was 12.2 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 12.0 feet.
* The river will continue rising to near 13.0 feet this morning.
The river will fall below flood stage this afternoon.
* At 13.0 feet...Minor flooding expands along Sells Lane in
Trenton...Mason Road near Rising Fawn...and Creek Road near New
England. All these roads will be closed. Also minor flooding
expands much further downstream as the creek crosses the Tennessee
border into the Tiftona area.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$231
WGUS82 KFFC 230819
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
319 AM EST Mon Dec 23 2019
...The Flood Warning continues for the following rivers in Georgia...
Lookout Creek near New England affecting Dade and Hamilton
Counties
GAC083-TNC065-232219-
/O.EXT.KFFC.FL.W.0224.000000T0000Z-191224T0304Z/
/ENGG1.1.ER.191223T0543Z.191223T1200Z.191223T2104Z.UU/
319 AM EST Mon Dec 23 2019
...Flood Warning extended until this evening...The Flood Warning
continues for
The Lookout Creek near New England.
* Until this evening.
* At 300 AM Monday the stage was 14.1 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 12.0 feet.
* At 13.0 feet...Minor flooding expands along Sells Lane in
Trenton...Mason Road near Rising Fawn...and Creek Road near New
England. All these roads will be closed. Also minor flooding
expands much further downstream as the creek crosses the Tennessee
border into the Tiftona area.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$044
WGUS42 KFFC 231337
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
837 AM EST Mon Dec 23 2019
...Observed Flooding Changed from Minor to Minor Severity for the
following rivers in Georgia...
...Forecast Flooding Changed from Minor to Moderate Severity for the
following rivers in Georgia...
Lookout Creek near New England affecting Dade and Hamilton
Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC083-TNC065-240337-
/O.EXT.KFFC.FL.W.0224.000000T0000Z-191225T2000Z/
/ENGG1.2.ER.191223T0543Z.191224T0000Z.191225T1400Z.UU/
837 AM EST Mon Dec 23 2019
...Forecast flooding increased from Minor to Moderate severity...The
Flood Warning continues for
The Lookout Creek near New England.
* Until Wednesday afternoon.
* At 8 AM Monday the stage was 16.3 feet and rising.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 12 feet.
* The river is forecast to continue rising to near 17 feet by this
evening, then is expected to fall below flood stage late Wednesday
morning.
* At 17 feet...Moderate flooding begins. Several small buildings
near the New England hang gliding recreation park begin to flood.
Several roads in Dade county will be closed including Sells Lane...
Mason Road...and Creek Road. The water will be several feet deep on
portions of these roads. Also moderate flooding will begin
downstream as the creek crosses the Tennessee border into the
Tiftona area. Several roads near the creek will be flooded and
closed.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$208
WGUS82 KFFC 232000
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
300 PM EST Mon Dec 23 2019
...The Flood Warning continues for the following rivers in Georgia...
Lookout Creek near New England affecting Dade and Hamilton
Counties
...The Flood Warning continues for the following rivers in Georgia...
Turkey Creek near Byromville affecting Dooly County
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
GAC083-TNC065-240959-
/O.EXT.KFFC.FL.W.0224.000000T0000Z-191224T1026Z/
/ENGG1.1.ER.191223T0543Z.191223T1430Z.191224T0426Z.UU/
300 PM EST Mon Dec 23 2019
...Flood Warning extended until late tonight...The Flood Warning
continues for
The Lookout Creek near New England.
* Until late tonight.
* At 2 PM Monday the stage was 15.9 feet and falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 12 feet.
* The river is expected to continue to fall to below flood stage by
tonight.
* At 15 feet...Minor flooding continues to expand along Sells Lane
in Trenton...Mason Road near Rising Fawn...and Creek Road near New
England. These roads and other roads with creeks flowing into
Lookout Creek will flood causing the roads to be closed. The water
will be a few feet deep on portions of these roads. Also minor
flooding will continue to expand downstream as the creek crosses
the Tennessee border into the Tiftona area.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$
GAC093-240959-
/O.CON.KFFC.FL.W.0225.000000T0000Z-191224T1504Z/
/BVLG1.1.ER.191223T1948Z.191224T0100Z.191224T0904Z.NO/
300 PM EST Mon Dec 23 2019
The Flood Warning continues for
The Turkey Creek near Byromville.
* From this afternoon until Tuesday morning.
* At 2 PM Monday the stage was 10 feet and rising slowly.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 10 feet.
* Forecast to rise to near 10.2 feet by this evening and fall below
flood stage by early tomorrow.
* At 10 feet...Flood stage is reached. Minor flooding of woodlands
occurs upstream and downstream from the stream gage on Georgia
Highway 90. Portions of creek access roads and low lying areas will
begin to flood.
&&
LAT...LON 3229 8385 3225 8380 3218 8387 3210 8391
3210 8398 3220 8394
$$
GAC021-153-169-207-289-240959-
/O.CON.KFFC.FL.W.0226.000000T0000Z-191227T0936Z/
/MACG1.1.ER.191223T2015Z.191226T0600Z.191227T0336Z.NO/
300 PM EST Mon Dec 23 2019
The Flood Warning continues for
The Ocmulgee River near Macon.
* From late this afternoon until late Thursday night.
* At 3 PM Monday the stage was 18 feet and rising slowly.
* Minor flooding is occuring and forecast to continue.
* Flood stage is 18 feet.
* Forecast to rise to near 18.4 feet by after midnight tomorrow. The
river will fall below flood stage by Thursday before midnight.
* At 19 feet...Minor flooding continues. The Macon Greenway
Ocmulgee Heritage Trail will begin to flood in areas just north of
the Martin Luther King Boulevard bridge. The public should not use
this portion of the trail. In addition...the lowest sections of the
Charles Jones Gateway Park will flood. Portions of agricultural
lands well downstream will be under two feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC091-271-315-240959-
/O.CON.KFFC.FL.W.0223.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.191221T1730Z.191228T0600Z.000000T0000Z.NO/
300 PM EST Mon Dec 23 2019
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until further notice.
* At 2 PM Monday the stage was 12.6 feet and rising slowly.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 12 feet.
* The river is forecast to continue rising to near 12.7 feet by early
Wednesday morning then begin falling.
* At 13 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$034
WGUS82 KFFC 240934
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
434 AM EST Tue Dec 24 2019
...The Flood Warning is cancelled for the following rivers in
Georgia...
Lookout Creek near New England affecting Dade and Hamilton
Counties
GAC083-TNC065-241004-
/O.CAN.KFFC.FL.W.0224.000000T0000Z-191224T1026Z/
/ENGG1.1.ER.191223T0543Z.191223T1430Z.191224T0806Z.UU/
434 AM EST Tue Dec 24 2019
The Flood Warning is cancelled for
The Lookout Creek near New England.
* This takes effect immediately.
* At 400 AM Tuesday the stage was 11.7 feet...and
falling.
* Flood stage is 12.0 feet.
* The creek will continue to fall.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 22, 6:39 PM EST, 1 hour 26 minutes earlier.
Area forecast discussion, Dec 22, 6:39 PM EST, 1 hour 26 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 639 PM EST Sun Dec 22 2019 .PREV DISCUSSION... /Issued 253 PM EST Sun Dec 22 2019/ ..Afternoon Area Forecast Discussion... SHORT TERM /Tonight through Monday Night/... Low pressure is located just south of the Florida panhandle coast. The low center will move onshore this evening and slowly trek northeast over southern GA/northern FL through tomorrow. The low should emerge off the NE FL/SE GA coast Monday night. Widespread precipitation has overspread the CWA and will continue through tomorrow, tapering off from NW to SE late tomorrow night. So far, evening and morning rainfall totals are highest across the SW portion of the CWA...averaging 1" to 1 3/4". The heavier rainfall is expected overnight, but light to occasionally moderate rainfall will continue in the eastern CWA through Monday night. Additional rainfall totals of 1.5" to 3" are possible, especially within the watch area. Locally higher amounts are possible. No changes to the Flood Watch are anticipated. Will make a slight change to the Wind Advisory and expand it to cover all the way north to the NC/TN state line. Observations at elevations above 2500 feet are already reporting gusts to 40+ mph. Do think gusts to around 35-40 mph are possible tonight at some of the lower elevations of far north GA and do expect some impacts from downed trees and some power outages. NListemaa LONG TERM /Tuesday through Sunday/... By Tuesday morning, the low-pressure system bringing the rain and wind threat to the forecast area will have move eastward over the Atlantic. While the rains will be over in the forecast area, some flooding threat will remain as runoff flows into the larger rivers of central Georgia. In the wake of the current system, a continental high pressure will develop by subsidence from upper-level ridging across the southeastern CONUS within the subtropical jet. The sinking air and mostly clear skies with this high pressure will cause temperatures to be unseasonably warm throughout the long term period. Highs will range from the mid- to upper-60s through the forecast area Tuesday through Sunday, with some areas in the central Georgia even reaching the mid-70s toward the back half of the week. All these highs will be roughly 8-15 degrees above normal for this time of year. Low temperatures will be even more extreme, reaching only the mid-40s to start the long term and falling only to mid-50s by the end of the week as dew points also rise into the mid-50s with moisture returning into the area from the western Atlantic. These low temperatures are roughly 12-25 degrees above normal for this time of year. The next system to affect the area will form near southern California on Thursday, as an upper-level low pressure cuts off from the main upper-level jet. However, major discrepancies exist between long-term model runs as to the evolution and timing of this system. the most aggressive, the GFS, has the system rejoining the upper level flow quickly and developing a surface low in the mid-west and bringing a cold front through the forecast area next Sunday. Given the discrepancies though, only chance Pops are currently forecast. Unfortunately, it won't be a winter wonderland for the holidays but the weather will be beautiful with warm temperatures, light winds, and mostly clear skies. Thiem && .AVIATION... 00Z Update... A mix of IFR and MVFR cigs this evening should continue to transition to all IFR through 02-04z. Some cigs as low as 005 are possible after 04-06z. Borderline MVFR/IFR vsbys can be expected at times overnight. IFR cigs 006-009 will likely hold through the balance of the day Monday. Widespread RA can be expected as well. ENE winds will remain gusty into tonight, particularly at ATL area sites at 15-25 kts and gusts 25-35kts, especially through 06z. Gusts should gradually begin to taper to 20-25kts after 12z. //ATL Confidence...00Z Update... Medium confidence on all elements. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 43 54 50 67 / 100 90 60 5 Atlanta 44 54 49 65 / 100 70 60 5 Blairsville 44 57 43 66 / 100 90 30 0 Cartersville 45 57 46 67 / 100 80 50 0 Columbus 49 57 51 69 / 100 50 60 5 Gainesville 43 55 48 66 / 100 90 50 5 Macon 48 57 50 67 / 100 70 70 5 Rome 47 57 46 67 / 100 80 40 0 Peachtree City 45 54 49 67 / 100 70 60 5 Vidalia 54 61 53 66 / 100 80 70 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through Tuesday morning for the following zones: Baldwin...Banks...Barrow...Bibb...Bleckley...Butts...Carroll... Chattahoochee...Clarke...Clayton...Cobb...Coweta...Crawford... Crisp...DeKalb...Dodge...Dooly...Douglas...Emanuel...Fayette... Glascock...Greene...Gwinnett...Hall...Hancock...Harris...Heard... Henry...Houston...Jackson...Jasper...Jefferson...Johnson... Jones...Lamar...Laurens...Macon...Madison...Marion... Meriwether...Monroe...Montgomery...Morgan...Muscogee...Newton... North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren... Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson. Wind Advisory until 7 AM EST Monday for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...Butts... Carroll...Catoosa...Chattahoochee...Chattooga...Cherokee... Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...Dade... Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...Fannin... Fayette...Floyd...Forsyth...Gilmer...Glascock...Gordon... Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard... Henry...Houston...Jackson...Jasper...Jefferson...Johnson... Jones...Lamar...Laurens...Lumpkin...Macon...Madison...Marion... Meriwether...Monroe...Montgomery...Morgan...Murray...Muscogee... Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach... Pickens...Pike...Polk...Pulaski...Putnam...Rockdale...Schley... South Fulton...Spalding...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Towns...Treutlen... Troup...Twiggs...Union...Upson...Walker...Walton...Warren... Washington...Webster...Wheeler...White...Whitfield...Wilcox... Wilkes...Wilkinson. && SHORT TERM...RW AVIATION...RW
Hazardous weather outlook, Dec 22, 2:23 PM EST, 5 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 223 PM EST Sun Dec 22 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231030- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 223 PM EST Sun Dec 22 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A low pressure system will move onshore this evening across the Florida panhandle and slowly move northeast across southern portions of Georgia. This system will bring widespread rainfall, heavy at times, to much of the outlook area. The heaviest rainfall is expected along and south of Interstates 20 and 85. Amounts will range from two to four inches with locally higher amounts possible. Please refer to the Flood Watch /ATLFFAFFC/ for additional details. Along with moderate to heavy rainfall, this low pressure system will also bring some strong, gusty winds. A Wind Advisory has been issued for portions for much of north and central Georgia. Please note that with he saturated soils, winds will easily uproot trees across the area which could then down powerlines. See the /ATLNPWFFC/ for additional details. .DAYS TWO THROUGH SEVEN...Monday through Saturday... A flood watch will continue across central and portions of north Georgia on Monday. There could still be some localized stronger winds across the area as well. Otherwise, no hazardous weather is expected Tuesday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Dec 22, 6:50 PM EST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
650 PM EST SUN DEC 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM NON-TSTM WND GST 3 ESE BLUE MOUNTAIN SHE 34.81N 83.71W
12/22/2019 M36 MPH TOWNS GA MESONET
MESONET STATION BRSG1 BRASSTOWN.
&&
KSLocal storm report, Dec 22, 6:50 PM EST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
650 PM EST SUN DEC 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM NON-TSTM WND GST 1 WSW PINEFIELD CROSSRO 34.42N 83.47W
12/22/2019 M37 MPH BANKS GA MESONET
MESONET STATION FW2849 HOMER.
&&
KSLocal storm report, Dec 22, 7:03 PM EST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
703 PM EST SUN DEC 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM NON-TSTM WND GST 2 S GAINESVILLE 34.27N 83.83W
12/22/2019 M37 MPH HALL GA ASOS
ASOS STATION KGVL GAINESVILLE.
&&
KSLocal storm report, Dec 22, 7:04 PM EST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
704 PM EST SUN DEC 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM NON-TSTM WND GST 3 S SUWANEE 34.01N 84.07W
12/22/2019 M35 MPH GWINNETT GA MESONET
MESONET STATION GA303 I-85 @ OLD PEACHTREE
RD, GA.
&&
KSLocal storm report, Dec 22, 7:07 PM EST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
707 PM EST SUN DEC 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM NON-TSTM WND DMG 2 SSE MORROW 33.55N 84.32W
12/22/2019 CLAYTON GA UTILITY COMPANY
POWER OUTAGE AFFECTING NEARLY 1000 CUSTOMERS DUE TO
DOWNED TREE(S) IN THE WEYBRIDGE COMMUNITY.
&&
EVENT NUMBER FFC1900795
LUSKLocal storm report, Dec 22, 7:42 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
742 PM EST SUN DEC 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM NON-TSTM WND GST 3 ESE BLUE MOUNTAIN SHE 34.81N 83.71W
12/22/2019 M40 MPH TOWNS GA MESONET
MESONET STATION BRSG1 BRASSTOWN.
&&
KSThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 9:32 AM EST | River Flood Warning | FFC | Dooly | 13 hr |
| Dec 23, 9:52 AM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 43 hr |
Nearby
River Flood Warnings in Georgia, 2019River Flood Warnings in Tennessee, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.